# SDR 2007UALA02104

- Difficulty date: June 18, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N511UA
- Make and model: Boeing 757222
- Aircraft serial: 24799
- Aircraft time: 56,032 hours, 20,971 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Damaged
- Location: Bs 1360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT AT STA 1360 INTERCOSTAL BETWEEN STR 27R TO 28R IS CORRODED ON BOTTOM.  MAJOR REPAIR ACCOMPLISHED:  AFTER FURTHER INVESTIGATION NO CORROSION FOUND ON INTERCOSTAL.  CORROSION WAS FOUND ON SUPPORT FITTING, SHIMS AND -Z- CLIPS OUT OF LIMITS.  FABRICATED & INSTALLED NEW SUPPORT FITTING.  REPLACED 2 EA -Z- CLIPS.  FABRICATED & INSTALLED NEW SHIM.
